# SDR LR7A2015121200696

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Chafed
- Location: Bs 817
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND CARGO FLOOR END SCUFF PLATE BS 817E WL144, LBL 61 TO RBL 61 DEEP CUT, & CHAFED.  REPAIRED IAW SRM 51-60 & 51-70.
